Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hey Doctor Bob, Holler back at me in Canada eh !!
Nov 14, 2004

Hey Doctor Bob, I wanted to thank you for all your great work. I have tested negative at 3 months, and now recently at 6 months, after some low risk activity (receiving protected oral sex). I'm taking the following medications regularly Effexor 75MG, and a nasal cortisteroid called Beconase Aq. My question is can any of these medications effect my test results? Oh and the CDC clinic here in friendly Vancouver Canada where I recieved my test recommends and advertises this great site. Oh and best of luck with Mr Bush in the next 4 years I hope things go for the best for you folks down south. Thank You.

A crazy Canuck.

Response from Dr. Frascino

Hi Crazy Canuck,

"NOPE!" that's me hollering back to you in Canada, advising that neither Effexor nor Beconase AQ will alter HIV test results, the ability of the body to make anti-HIV antibodies or the duration of the window period. So now it's your turn to holler, eh? WOO-HOO!

Stay well.

Dr. Bob



Previous
Donner un bisou (kiss) sur un bouton...beurk!
Next
PEP for POZ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement